Alert archive / Alabama / Tornado Warnings in 2010
Tornado Warning 12, NWS Mobile, AL
NWS Mobile, AL issued this tornado warning at Apr 24, 2010, 11:42 AM CDT for Choctaw County, Clarke County, Washington County, Alabama. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2010, 11:42 AM CDT (16:42 UTC)
- Expired
- Apr 24, 2010, 12:29 PM CDT
- In force
- 47 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Choctaw County, AL, Clarke County, AL, Washington County, AL
The radar
The Mobile radar (KMOB), 130 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 11:45 AM CDT | HAIL 0.88 | Coffeeville, AL | NICKEL SIZE REPORTED BY COUNTY EMA OFFICIALS. TIME OF REPORT 1150 AM CDT. STORM BEGAN APPROXIMATELY 1145 AM CDT. |
| Apr 24, 11:45 AM CDT | HAIL 1.75 | 4 Sse Coffeeville, AL | CLARKE COUNTY EMERGENCY MANAGER REPORTED GOLF BALL SIZE HAIL OCCURRED APPROXIMATELY 4 MILES SSE OF COFFEEVILLE, AL AROUND 1145 AM TODAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 6:15 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 4.7 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 276 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 387 m²/s²
- 0-3 km storm-relative helicity
- 386 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.1
The text
As transmitted, in the capitals the NWS used until 2016.
713
WFUS54 KMOB 241642
TORMOB
ALC023-025-129-241745-
/O.NEW.KMOB.TO.W.0012.100424T1642Z-100424T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1142 AM CDT SAT APR 24 2010
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN CHOCTAW COUNTY IN SOUTHWEST ALABAMA...
CENTRAL CLARKE COUNTY IN SOUTHWEST ALABAMA...
THIS INCLUDES THE CITY OF GROVE HILL...
NORTH CENTRAL WASHINGTON COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 1245 PM CDT
* AT 1141 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 2 MILES SOUTH OF
KOENTON...OR ABOUT 10 MILES NORTH OF CHATOM...MOVING NORTHEAST AT
70 MPH.
THIS STORM HAS A HISTORY OF LONG LIVED CIRCULATION THAT IS
CYCLIC. IT IS ALSO MOVING THROUGH AN ENVIRONMENT THAT IS
VERY FAVORABLE FOR THE PRODUCTION OF A TORNADO.
* A TORNADO COULD MOVE NEAR...
THOMASVILLE BY 1210 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF A
STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A ROOM SUCH AS
A CLOSET OR BATHROOM. IF POSSIBLE...GET UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. USE BLANKETS OR PILLOWS TO COVER YOUR BODY
AND ALWAYS STAY AWAY FROM WINDOWS.
TO REPORT ANY TORNADOES...FUNNEL CLOUDS...OR OTHER HAZARDOUS WEATHER
OBSERVATIONS TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8
7 7 6 3 3 6 7 7 2.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT SATURDAY AFTERNOON
FOR SOUTHWEST ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
LAT...LON 3189 8767 3187 8761 3184 8762 3183 8750
3182 8752 3171 8753 3170 8756 3168 8757
3166 8756 3161 8756 3151 8825 3162 8836
3183 8808 3195 8768
TIME...MOT...LOC 1639Z 235DEG 62KT 3164 8822
$$3 follow-up statements
825
WWUS54 KMOB 241658
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1158 AM CDT SAT APR 24 2010
ALC129-241707-
/O.CAN.KMOB.TO.W.0012.000000T0000Z-100424T1745Z/
WASHINGTON AL-
1158 AM CDT SAT APR 24 2010
...THE TORNADO WARNING FOR NORTH CENTRAL WASHINGTON COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT SATURDAY AFTERNOON
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
LAT...LON 3195 8768 3189 8767 3187 8761 3183 8762
3183 8750 3182 8752 3171 8753 3169 8757
3165 8756 3163 8800 3166 8807 3177 8810
3184 8804
TIME...MOT...LOC 1657Z 233DEG 57KT 3177 8797
$$
ALC023-025-241745-
/O.CON.KMOB.TO.W.0012.000000T0000Z-100424T1745Z/
CLARKE AL-CHOCTAW AL-
1158 AM CDT SAT APR 24 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
SOUTHEASTERN CHOCTAW AND CENTRAL CLARKE COUNTIES...
AT 1153 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE
CIRCULATION WAS NEAR COFFEEVILLE...OR ABOUT 15 MILES WEST OF GROVE
HILL...MOVING NORTHEAST AT 60 MPH.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND HAS
INTERMITTENTLY PRODUCED VERY INTENSE CIRCULATIONS. OVER THE PAST
FIFTEEN MINUTES...THE CIRCULATION HAS SHOWED SOME SIGNS OF
STRENGTHENING.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHILTON...WHATELY...PEACOCK...DICKINSON...FULTON...SCYRENE...RURAL...
THOMASVILLE...ROUNDHILL...NETTLEBORO AND CHANCE
THE SAFEST PLACE TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF A
STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A ROOM SUCH AS
A CLOSET OR BATHROOM. IF POSSIBLE...GET UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. USE BLANKETS OR PILLOWS TO COVER YOUR BODY
AND ALWAYS STAY AWAY FROM WINDOWS.
TO REPORT ANY TORNADOES...FUNNEL CLOUDS...OR OTHER HAZARDOUS WEATHER
OBSERVATIONS TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8
7 7 6 3 3 6 7 7 2.
REPORT ANY TORNADOES OR FUNNEL CLOUDS TO YOUR NATIONAL WEATHER
SERVICE IN MOBILE AT AREA CODE 2 5 1...AND THEN 6 3 3 6 4 4 3. OR...
YOU MAY CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY OR COUNTY
EMERGENCY MANAGEMENT...AND THEY WILL RELAY YOUR REPORT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT SATURDAY AFTERNOON
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
LAT...LON 3195 8768 3189 8767 3187 8761 3183 8762
3183 8750 3182 8752 3171 8753 3169 8757
3165 8756 3163 8800 3166 8807 3177 8810
3184 8804
TIME...MOT...LOC 1657Z 233DEG 57KT 3177 8797
$$729
WWUS54 KMOB 241710
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1210 PM CDT SAT APR 24 2010
ALC023-241720-
/O.CAN.KMOB.TO.W.0012.000000T0000Z-100424T1745Z/
CHOCTAW AL-
1210 PM CDT SAT APR 24 2010
...THE TORNADO WARNING FOR SOUTHEASTERN CHOCTAW COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT SATURDAY AFTERNOON
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
LAT...LON 3195 8768 3189 8767 3187 8761 3183 8762
3182 8752 3177 8752 3175 8753 3169 8776
3172 8792 3178 8796 3188 8791
TIME...MOT...LOC 1710Z 237DEG 52KT 3184 8783
$$
ALC025-241745-
/O.CON.KMOB.TO.W.0012.000000T0000Z-100424T1745Z/
CLARKE AL-
1210 PM CDT SAT APR 24 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR CENTRAL
CLARKE COUNTY...
AT 1207 PM CDT.... THIS TORNADO WAS NEAR CHILTON...OR ABOUT 9 MILES
NORTHWEST OF GROVE HILL...MOVING NORTHEAST AT 60 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DICKINSON...FULTON...RURAL...SCYRENE...THOMASVILLE...ROUNDHILL AND
NETTLEBORO
THE SAFEST PLACE TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF A
STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A ROOM SUCH AS
A CLOSET OR BATHROOM. IF POSSIBLE...GET UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. USE BLANKETS OR PILLOWS TO COVER YOUR BODY
AND ALWAYS STAY AWAY FROM WINDOWS.
TO REPORT ANY TORNADOES...FUNNEL CLOUDS...OR OTHER HAZARDOUS WEATHER
OBSERVATIONS TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8
7 7 6 3 3 6 7 7 2.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT SATURDAY AFTERNOON
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
LAT...LON 3195 8768 3189 8767 3187 8761 3183 8762
3182 8752 3177 8752 3175 8753 3169 8776
3172 8792 3178 8796 3188 8791
TIME...MOT...LOC 1710Z 237DEG 52KT 3184 8783
$$013
WWUS54 KMOB 241729
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1229 PM CDT SAT APR 24 2010
ALC025-241737-
/O.CAN.KMOB.TO.W.0012.000000T0000Z-100424T1745Z/
CLARKE AL-
1229 PM CDT SAT APR 24 2010
...THE TORNADO WARNING FOR NORTHEAST CLARKE COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT SATURDAY AFTERNOON
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
LAT...LON 3195 8768 3189 8767 3187 8761 3183 8762
3182 8752 3177 8752 3175 8753 3169 8776
3172 8792 3178 8796 3188 8791
TIME...MOT...LOC 1727Z 180DEG 0KT 3182 8787
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this tornado warning went out at Apr 24, 11:10 AM CDT, 32 minutes earlier.
Area forecast discussion, Apr 24, 11:10 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1110 AM CDT SAT APR 24 2010
...TORNADO WATCH 92 STILL EFFECT FOR MOST OF THE AREA...
MESOSCALE UPDATE...SECOND ROUND MOVING OVER THE NORTHERN THIRD OF
THE FA ATTM WILL CONTINUE TO MOVE OFF. DEEPENING SURFACE SYSTEM OVER
THE EASTERN CENTRAL PLAINS IS DOING ONE LONG "IN BREATH"...CREATING
BREEZY TO WINDY CONDITIONS OVER THE AREA. EXPECT THESE WINDS TO
CONTINUE INTO THE LATE AFTERNOON HOURS.
ANOTHER ROUND OF TSRA HAS DEVELOPED OVER SOUTHEAST LA...MOVING
STRAIGHT TOWARDS THE FA. AM EXPECTING THIS ROUND TO START AFFECTING
THE FA IN SEVERAL HOURS.
/16
&&
.AVIATION...(18Z ISSUANCE)STRONG LOW LEVEL WINDS AND LOW CIGS WILL
BE A PROBLEM THROUGH THE DAY INTO THE EVENING. SKIES WILL CLEAR
OVERNIGHT AS THIS SYSTEM'S FRONT MOVES ACROSS THE AREA TONIGHT.
GUIDANCE IS NOT INDICATING A SIGNIFICANT WIND SHIFT...THOUGH...WITH
WINDS SHIFTING TO THE SOUTHWEST.
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 6 PM SATURDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
WILCOX.
FL...WIND ADVISORY UNTIL 6 PM SATURDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...WIND ADVISORY UNTIL 6 PM SATURDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
GM...SMALL CRAFT ADVISORY UNTIL 5 AM SUNDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&Hazardous weather outlook, Apr 24, 5:40 AM CDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 540 AM CDT SAT APR 24 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-251045- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 540 AM CDT SAT APR 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF SEVERE WEATHER IN NORTHERN CHOCTAW COUNTY. THERE IS A MODERATE RISK OF SEVERE WEATHER NORTH AND WEST OF A LINE FROM NEAR WIGGINS MISSISSIPPI TO MCINTOSH TO LUVERNE ALABAMA...AND A SLIGHT RISK ELSEWHERE. SCATTERED SHOWERS AND THUNDERSTORMS WILL BECOME NUMEROUS ACROSS THE AREA THROUGH TODAY. A FEW WILL BE SEVERE WITH DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. HOWEVER...THE GREATEST SEVERE WEATHER THREAT WILL COME EARLY THIS AFTERNOON. THUNDERSTORMS IN THE HIGH RISK AND MODERATE RISK AREAS WILL HAVE THE GREATEST CAPABILITY OF BRINGING STRONG...LONG LIVED...AND LONG TRACK TORNADOES. IN ADDITION...LARGE HAIL AND DAMAGING WINDS ARE LIKELY. IN THE SLIGHT RISK AREA...LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE. THE SHOWERS AND THUNDERSTORMS WILL BE MORE ISOLATED DURING THE FIRST HALF OF TODAY. THUNDERSTORMS WILL THEN MERGE INTO A SOLID LINE EVENTUALLY MOVING OUT OF SOUTHEASTERN MISSISSIPPI BY EARLY TO MID AFTERNOON...TO NEAR I-65 AND EXTENDING TO THE COAST BETWEEN MID AND LATE AFTERNOON...THEN EXITING EAST OF A LINE FROM LUVERNE TO ANDALUSIA ALABAMA TO CRESTVIEW FLORIDA BY THIS EVENING. FLASH FLOODING IS ALSO A RISK ESPECIALLY WHEN ONE THUNDERSTORM FOLLOWS CLOSELY BEHIND ANOTHER. A WIND ADVISORY IS IN EFFECT FOR THE AREA TODAY DUE TO SUSTAINED WINDS AROUND 25 MPH WITH FREQUENT GUSTS TO AROUND 35 MPH. OVER THE COASTAL WATERS...A SMALL CRAFT ADVISORY IS IN EFFECT TO 60 MILES OUT INCLUDING INLAND BAYS AND SOUNDS FROM THIS MORNING THROUGH TONIGHT. SOUTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS WILL BRING SEAS TO 9 FEET BY THIS AFTERNOON. A MODERATE RISK OF RIP CURRENTS CONTINUES THROUGH TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE FRONT WILL CONTINUE TO MOVE EAST OF THE REGION SUNDAY BRINGING FAIR WEATHER THROUGH MOST OF NEXT WEEK WITH A CHANCE OF SHOWERS NEXT WEEKEND. OVER THE COASTAL WATERS...A SMALL CRAFT ADVISORY CONTINUES IN EFFECT TO 60 MILES OUT INCLUDING INLAND BAYS AND SOUNDS THROUGH SUNDAY MORNING. A MODERATE TO STRONG WESTERLY FLOW WILL FOLLOW THE FRONT SUNDAY MORNING CONTINUING THROUGH MONDAY AFTERNOON. A MODERATE RISK OF RIP CURRENTS CONTINUES THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SEVERE STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR SEVERE WEATHER OPERATIONS WILL LIKELY BE REQUIRED TODAY.
In the hours before
Special weather statement, Apr 24, 6:12 AM CDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 612 AM CDT SAT APR 24 2010 FLZ006-241130- COASTAL OKALOOSA- INCLUDING THE CITIES OF...DESTIN AND FORT WALTON BEACH... 612 AM CDT SAT APR 24 2010 ...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHERN OKALOOSA COUNTY... AT 608 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTH OF FORT WALTON BEACH...MOVING EAST AT 40 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... FORT WALTON BEACH...DESTIN AND SEMINOLE THROUGH 630 AM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED.
Special weather statement, Apr 24, 7:48 AM CDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 748 AM CDT SAT APR 24 2010 ALZ051-241330- CHOCTAW- INCLUDING THE CITIES OF...BUTLER... 748 AM CDT SAT APR 24 2010 ...A STRONG THUNDERSTORM WILL AFFECT CHOCTAW COUNTY... AT 744 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES WEST OF EVANSBORO...MOVING NORTHEAST AT 60 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... ROCK SPRINGS...HINTON...RIDERWOOD...PUSHMATAHA...LISMAN...CROMWELL... JACHIN AND HALSELL THROUGH 830 AM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT SATURDAY AFTERNOON FOR SOUTHWEST ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.
Local storm report, Apr 24, 11:18 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1118 AM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM HAIL MAHNED 31.21N 89.09W
04/24/2010 E1.00 INCH PERRY MS EMERGENCY MNGR
&&
JFBThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:24 PM CDT | Special Marine Warning | MOB | 51 min | |
| Apr 24, 1:01 AM CDT | Severe Thunderstorm Warning | MOB | Butler | 18 min |
| Apr 24, 1:17 AM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 43 min |
| Apr 24, 1:21 AM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 7 min |
| Apr 24, 2:12 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 48 min |
| Apr 24, 2:16 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 44 min |
| Apr 24, 2:50 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Mobile, Washington | 17 min |
| Apr 24, 4:31 AM CDT | Special Marine Warning | MOB | 44 min | |
| Apr 24, 6:13 AM CDT | Special Marine Warning | MOB | 47 min | |
| Apr 24, 7:58 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 32 min |
| Apr 24, 8:02 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Washington | 43 min |
| Apr 24, 8:30 AM CDT | Tornado Warning | MOB | Choctaw | 36 min |
| Apr 24, 8:45 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 60 min |
| Apr 24, 9:50 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 55 min |
| Apr 24, 10:47 AM CDT | Tornado Warning | MOB | Choctaw, Clarke, Washington | 58 min |
| Apr 24, 11:23 AM CDT | Tornado Warning | MOB | Choctaw | 37 min |
| Apr 24, 11:58 AM CDT | Tornado Warning | MOB | Choctaw | 32 min |
| Apr 24, 12:09 PM CDT | Special Marine Warning | MOB | 66 min | |
| Apr 24, 12:20 PM CDT | Tornado Warning | MOB | Clarke, Wilcox | 37 min |
| Apr 24, 12:59 PM CDT | Special Marine Warning | MOB | 46 min | |
| Apr 24, 2:46 PM CDT | Special Marine Warning | MOB | 44 min | |
| Apr 24, 2:54 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 51 min |
| Apr 24, 3:06 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 39 min |
| Apr 24, 3:36 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 39 min |
| Apr 24, 3:42 PM CDT | Special Marine Warning | MOB | 48 min | |
| Apr 24, 5:08 PM CDT | Special Marine Warning | MOB | 37 min | |
| Apr 24, 5:42 PM CDT | Special Marine Warning | MOB | 33 min |
Nearby
Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.